# SDR YENA20141005218

- Difficulty date: October 5, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 1327
- Aircraft time: 55,340 hours, 20,482 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND CORROSION OF THE RT WING TOP SKIN AT RIB 7A.  REPAIRED THE WING SKIN IAW E/C A14-605-01.
